Gaviscon Original Aniseed 600ml
- Active Ingredients: Sodium alginate, sodium bicarbonate and calcium carbonate
- Used To Treat Symptoms Of Heartburn And Acid Indigestion
- Buy With Confidence From UK Registered Pharmacy
Gaviscon liquid is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example, following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).
Gaviscon Original Aniseed
Buy Gaviscon Original Aniseed Online
My Pharmacy is the best place to Buy Gaviscon Original Aniseed Online. To Buy Gaviscon Original Aniseed Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.
Buy Gaviscon Original Aniseed UK Next Day Delivery
Through My Pharmacy you can Buy Gaviscon Original Aniseed Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.
Gaviscon Original Aniseed
Gaviscon Original Aniseed Relief belongs to a group of medicines called ‘reflux suppressants’, which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works in the food pipe causing pain and discomfort. Gaviscon Original Aniseed Relief is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur for example following meals or during pregnancy.
Gaviscon Original Aniseed Relief contains 1.1mg benzyl alcohol in each 10ml. Benzyl alcohol may cause allergic reactions.
Ask your doctor or pharmacist for advice if you are pregnant or breast-feeding. This is because large amounts of benzyl alcohol can build-up in your body and may cause side effects (called “metabolic acidosis”).
Ask your doctor or pharmacist for advice if you have a liver or kidney disease. This is because large amounts of benzyl alcohol can build-up in your body and may cause side effects (called “metabolic acidosis”).
Gaviscon Original Aniseed Liquid
Do not take Gaviscon Original Aniseed Liquid within two hours of taking other medicines by mouth as it can interfere with the actions of some other medicines. This is especially important if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, antifungals such as ketoconazole, digoxin and beta blockers (for heart conditions), penicillamine (commonly for rheumatoid arthritis), glucocorticoid (for inflammatory and autoimmune disorders), neuroleptics (for mental illness), thyroid hormones, chloroquine (for malaria), estramustine (for prostate cancer) and bisphosphonates (for osteoporosis).
Before using Gaviscon Original Aniseed Liquid, do not use it if:
- You know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred.
Gaviscon Original Aniseed 150ml
Gaviscon Original Aniseed 150ml are used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).
One of the most common reasons why Gaviscon Original Aniseed 150ml is bought is for the treatment of heartburn and acid reflux.
Heartburn is the feeling of a burning sensation located in the chest. This is caused by acid travelling up from the stomach towards the throat. If it’s experienced regularly, it’s called gastro-oesophageal reflux disease, or GORD for short. Some of the main symptoms include:
- Burning sensation in the middle of the chest.
- A sour, unpleasant taste in the mouth.
Symptoms of GORD reportedly get worse after eating, lying down or when bending over.
Other, less frequent symptoms can occur including:
- Hiccups or a cough that keeps coming back
- Hoarse voice
- Bad breath
- Feeling bloated or sick
Lots of people will experience heartburn at least once during their lifetime, sometimes caused by external factors such as food, sometimes there won’t be an obvious reason why. That’s why Gaviscon Original Aniseed 150ml is designed for quick relief, forming a protective barrier around the stomach, preventing symptoms from worsening or appearing in the first place.
Gaviscon Original Aniseed 300ml
Gaviscon Original Aniseed 300ml is one of three different formats this medication is available in. As well as liquid, it can also be purchased in sachet and tablet form. Each provides an alternate solution for those who struggle taking certain medicine formats. For example, someone who has difficulty swallowing tablets may opt for an easy to swallow liquid.
Gaviscon Original Aniseed 300ml is available in peppermint and aniseed. Available sizes include 600ml bottles. Larger bottles are intended for longer term treatment, particularly for people suffering from chronic acid reflux (GORD).
Gaviscon Original Aniseed 600ml
Gaviscon Original Aniseed 600ml should be taken exactly as described on the label. Your doctor may provide you with additional instructions.
Make sure that the cap seal on the Gaviscon Original Aniseed 600ml bottle is unbroken before first using the bottle. For oral use. Shake well before use.
Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonful’s) after meals and at bedtime, up to four times a day.
Children under 12 years: Should be given only on medical advice.
If you take too much Gaviscon Original Aniseed 600ml you may feel bloated and experience some abdominal discomfort.
It is unlikely to cause you harm, but please consults your doctor or pharmacist.
If you forget a dose, it is not necessary to double the dose next time, just carry on taking as before.
If symptoms continue to persist after 7 days consult your doctor.
Gaviscon Original Aniseed Pregnancy
Clinical studies in more than 500 pregnant women as well as a large amount of data from post-marketing experience indicate no malformative nor feto/ neonatal toxicity of the active substances pertaining to Gaviscon Original Aniseed pregnancy use.
Gaviscon Original Aniseed pregnancy can be used during pregnancy, if clinically needed.
Gaviscon Original Aniseed Side Effects
Like with all medicines, Gaviscon Original Aniseed side effects can occur, but not everybody will get them. Very rarely an allergic reaction to the ingredients may occur. Symptoms of Gaviscon Original Aniseed side effects may include skin rash, difficulty in breathing, dizziness, or swelling of the face, lips, tongue or throat. If you experience these or any other Gaviscon Original Aniseed side effects stop taking the product and consult with your doctor or pharmacist.
If you experience any Gaviscon Original Aniseed side effects, talk to your doctor, pharmacist or nurse. This includes any Gaviscon Original Aniseed side effects not listed in the patient information leaflet.
Gaviscon Original Aniseed 200ml
Each 10ml of Gaviscon Original Aniseed 200ml contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients. The other Gaviscon Original Aniseed 200ml ingredients are carbomer, methyl (E218) and propyl (E216) parahydroxybenzoate, benzyl alcohol, saccharin sodium, fennel flavour, erythrosine, sodium hydroxide and water.
Gaviscon Original Aniseed 200ml does not contain sugar or gluten.
Available as Gaviscon Original Aniseed 200ml is also available in bottles of 150, 300 and 600ml.
Gaviscon Original Aniseed Leaflet
Every purchase of Gaviscon Original will or should include a Gaviscon Original Aniseed Leaflet (Patient information leaflet). Patient information leaflets contain everything you need to know about the medication, including what it is, the ingredients it contains, possible side effects and how to use it. Bottle patient information leaflets will typically be included on the side of the bottle.
If for some reason your purchase doesn’t include a Gaviscon Original Aniseed Leaflet (Patient information leaflet) you can download and print one off one for yourself by checking the manufacturers website or medical compendium.
Best Price 600ml Gaviscon Original Aniseed Flavour
The best Price 600ml Gaviscon Original Aniseed Flavour here at My Pharmacy starts off at as little as £10.79 per bottle. If you can find a better best price 600ml Gaviscon Original Aniseed Flavour elsewhere, you should always make sure you obtain it from a registered and trusted pharmacy.
Any online pharmacy should be registered with the General Pharmaceutical Council and any online doctor service should registered with the Care Quality Commission and General Medical Council.
If the best price 600ml Gaviscon Original Aniseed Flavour or other medication prices look too good to be true, the products you are purchasing could be illegitimate or counterfeit.
Gaviscon Aniseed Original At Boots
Whilst Gaviscon Aniseed Original Relief is available from other commercial stores like Gaviscon Aniseed Original At Boots, Gaviscon Aniseed Original At Superdrug, My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase products online without ever having to leave your home, making it much easier for people to get the products they need safely and promptly.
Unlike Gaviscon Aniseed Original At Superdrug, Gaviscon Aniseed Original At Boots, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or product. Our team will also be able to advise on any alternative products should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.
As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name products. When compared to other retailers such as Gaviscon Aniseed Original At Boots, Gaviscon Aniseed Original At Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.
Click here For the patient information leaflet